# SDR DXTA2022062964970

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 5,815 hours, 3,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: WHITE AND RED EMERGENCY EXIT SIGN OVER MAIN CABIN DOOR IS NOT ILLUMINATING WITH EMERGENCY LIGHT TEST. REPEAT WRITE UP. ON SHIPS POWER THE EXIT SIGN LIGHT STARTS TO SLOWLY ILLUMINATE. BATTERY PACK FOR THAT EXIT SIGN IS NOT HOLDING A CHARGE. "CORRECTIVE ACTION" REMOVED PEDESTAL SIDE PANEL AND FLOOR BOARD TO GAIN ACCESS BATTERY. REMOVED AND REPLACED #1 EMER BATTERY PACK, OPS CHECK GOOD. REINSTALLED PEDESTAL PANELS AND FLOOR BOARD. REF CE-680A AMM 33-50-06. P/N OFF CBS28-1 S/N OFF 006359 P/N ON CBS28-1 S/N ON 007604
